# SDR AALA20140319004

- Difficulty date: March 19, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 67,878 hours, 29,184 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED RT MLG INDICATED DOWN WITH HANDLE UP.  GEAR DOOR OPEN LIGHT ON WITH HYD PUMPS ON LOW BUT LIGHT OFF WITH HYD PUMPS ON HIGH.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT MLG UPLOCK SENSOR.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
